# SDR 2007UALA02752

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 55,100 hours, 30,429 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE, AFT RIGHT LAV SMOKE DETECTOR ALARM IS SOUNDING WITH NO EVIDENCE OF SMOKE OR FUMES.  [08-17-07]   REPLACED SMOKE DETECTOR.
